Sciact
Toggle navigation
  • EN
  • RU

Sections:

  • Articles
  • Books
  • Conference attendances
  • Conference theses
  • Patents

Articles (81)

# Публикация
81 Kozhanov A.I. , Lukina G.A.
Nonlocal Boundary Value Problems with Partially Integral Conditions for Degenerate Differential Equations with Multiple Characteristics
Journal of Mathematical Sciences (United States). 2019. V.237. N4. P.549-562. DOI: 10.1007/s10958-019-04181-5 Scopus OpenAlex

  • « Previous
  • 1
  • 2
  • 3
  • 4
  • 5
  • Next »
5   /  5   -  Total 81 records

Filter

Order

Field Direction

Columns

Reset